# SDR 9800109762

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE NOSE LANDING GEAR UNLOCK RED INDICATOR LIGHT REMAINED ILLUMINATED.  THE FLIGHT CREW FOLLOWED COM PROCEDURES AND RECYCLED THE LANDING GEAR HANDLE.  ALL LANDING GEAR INDICATIONS CHECKED NORMAL AFTER 10 MINUTES AND AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE LUBRICATED THE NOSE LANDING GEAR ASSEMBLY, OPERATIONAL CHECK OK.
